# SDR 95ZZZW98

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1269L
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: D17D87
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

MDW-ATL - FLT 245 - DURING CLIMB-OUT, THE LT ENGINE FIRE WARNING CAME ON, RETARDED POWER LEVER, LIGHT WENT OUT.  RETURNED TO MDW.  FOUND 13TH STAGE BLANKING CAP OFF, BROKEN CLAMP.  REPLACED CAP AND CLAMP, ENGINE OPERATIONAL CHECK NORMAL.
